Skip to content

Advertisement

  • Research Article
  • Open Access

Global integrability of the Jacobian of a composite mapping

Journal of Inequalities and Applications20062006:89134

https://doi.org/10.1155/JIA/2006/89134

  • Received: 18 September 2005
  • Accepted: 24 October 2005
  • Published:

Abstract

We first obtain an improved version of the Hölder inequality with Orlicz norms. Then, as an application of the new version of the Hölder inequality, we study the integrability of the Jacobian of a composite mapping. Finally, we prove a norm comparison theorem.

Keywords

  • Comparison Theorem
  • Composite Mapping
  • Global Integrability
  • Norm Comparison
  • Orlicz Norm

[1234567]

Authors’ Affiliations

(1)
Department of Mathematics, Seattle University, Seattle, WA 98122, USA
(2)
Department of Mathematical Sciences, University Center, Saginaw Valley State University, MI 48710, USA

References

  1. Brezis H, Fusco N, Sbordone C: Integrability for the Jacobian of orientation preserving mappings. Journal of Functional Analysis 1993,115(2):425–431. 10.1006/jfan.1993.1098MathSciNetView ArticleMATHGoogle Scholar
  2. Gehring FW: The-integrability of the partial derivatives of a quasiconformal mapping. Acta Mathematica 1973, 130: 265–277. 10.1007/BF02392268MathSciNetView ArticleMATHGoogle Scholar
  3. Hogan J, Li C, McIntosh A, Zhang K: Global higher integrability of Jacobians on bounded domains. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire 2000,17(2):193–217.MathSciNetView ArticleMATHGoogle Scholar
  4. Iwaniec T, Sbordone C: On the integrability of the Jacobian under minimal hypotheses. Archive for Rational Mechanics and Analysis 1992,119(2):129–143. 10.1007/BF00375119MathSciNetView ArticleMATHGoogle Scholar
  5. Iwaniec T, Sbordone C: Weak minima of variational integrals. Journal für die reine und angewandte Mathematik 1994, 454: 143–161.MathSciNetMATHGoogle Scholar
  6. Iwaniec T, Verde A: On the operator Journal of Functional Analysis 1999,169(2):391–420. 10.1006/jfan.1999.3443MathSciNetView ArticleMATHGoogle Scholar
  7. Müller S: Higher integrability of determinants and weak convergence in. Journal für die reine und angewandte Mathematik 1990, 412: 20–34.MATHGoogle Scholar

Copyright

© S. Ding and B. Liu. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advertisement